Urmăriți
Tiberiu Trif
Tiberiu Trif
Adresă de e-mail confirmată pe ubbcluj.ro
Titlu
Citat de
Citat de
Anul
Meyer-König and Zeller operators based on the -integers
T Trif
Revue d'Analyse Numérique et de Théorie de l'Approximation 29 (2), 221-229, 2000
1122000
On the stability of a functional equation deriving from an inequality of Popoviciu for convex functions
T Trif
Journal of mathematical analysis and applications 272 (2), 604-616, 2002
792002
Hyers-Ulam-Rassias stability of a Jensen type functional equation
T Trif
Journal of mathematical analysis and applications 250 (2), 579-588, 2000
662000
Combinatorial sums and series involving inverses of binomial coefficients
T Trif
Fibonacci Quarterly 38 (1), 79-84, 2000
612000
On the stability of a general gamma-type functional equation
T Trif
Publ. Math. Debrecen 60 (1-2), 47-62, 2002
572002
Some new inequalities for means of two arguments
J Sándor, T Trif
International Journal of Mathematics and Mathematical Sciences 25, 525-532, 2001
362001
HYERS-ULAM {RASSIAS STABILITY OF A LINEAR FUNCTIONAL EQUATION WITH CONSTANT COEFFICIENTS
T Trif
Nonlinear Functional Analysis and Applications, 881-889, 2016
262016
Convex Functions and Related Functional Equations: Selected Topics
WW Breckner, TV Trif
Presa Universitară Clujeană, 2008
222008
A new refinement of the Ky Fan inequality
J Sandor, T Trif
Math. Inequal. Appl 2 (4), 529-533, 1999
221999
Existence of solutions to initial value problems for nonlinear fractional differential equations on the semi-axis
T Trif
Fractional Calculus and Applied Analysis 16 (3), 595-612, 2013
212013
Convex functions and related functional equations
WW Breckner, T Trif
Presa Universitara Clujeana, Cluj-Napoca, 2008
172008
Convex solutions to polynomial-like iterative equations on open intervals
T Trif
Aequationes mathematicae 79 (3), 315-325, 2010
162010
Characterizations of convex functions of a vector variable via Hermite-Hadamard’s inequality
T Trif
J. Math. Inequal 2 (1), 37-44, 2008
162008
Asymptotic behavior of intermediate points in certain mean value theorems
T Trif
Journal of Mathematical Inequalities 2 (2), 151-161, 2008
152008
Hyers-Ulam-Rassias stability of a quadratic functional equation
T Trif
Bulletin of the Korean Mathematical Society 40 (2), 253-267, 2003
152003
Note on certain inequalities for means in two variables
T Trif
J. Inequal. Pure Appl. Math 6 (2), 1-5, 2005
142005
On the singularities of certain families of nonlinear mappings
WW Breckner, T Trif
Pure Mathematics and Applications 6 (2-3), 121-137, 1995
131995
An elementary proof of the preservation of Lipschitz constants by the Meyer-König and Zeller operators
T Trif
J. Inequal. Pure Appl. Math 4 (5), 2003
122003
Monotonicity, comparison and Minkowski’s inequality for generalized Muirhead means in two variables
T Trif
Mathematica 48 (71), 99-110, 2006
112006
Some applications of the condensation of the singularities of families of nonnegative functions
WW Breckner, T Trif, C Varga
Analysis Mathematica 1 (25), 15-32, 1999
101999
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20